Cryptanalysis of a homomorphic public-key cryptosystem over a finite group. / Choi, S.-J.; Blackburn, S.R.; Wild, P.R.

In: Journal of Mathematical Cryptology, Vol. 1, 2007, p. 351-358.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)351-358
Number of pages8
JournalJournal of Mathematical Cryptology
Volume1
DOIs
Publication statusPublished - 2007
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1330247